# SDR IPXA2014082784096

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, A LEVEL 3 FLAPS DISAGREE. CONFIG PG SHOWED FLAPS 15, FOLLOWED QRH FLAPS EXTENDED NORMALLY.  PERFORMED FCC RETURN TO SERVICE TESTS AND FOUND NO FAULTS IAW FIM 22-00-00-101.  FLAPS OPS CHECKS NORMAL IAW MM 27-50-00-710.
